DVT from flying

Hi,

I was diagnosed with a DVT in my right calf on July 4th after flying out to Aruba on a 9hr flight. I am 26 and was on the contraceptive pill.

Currently taking Rivaroxaban 15mg twice a day. I still have pain in all my leg from ankle to groin. Another symptom I have is the feeling of blood fluttering in my leg and also all over my body, has anyone else experienced this feeling? Also I get points of pain under my skin and this can happen anywhere on my body, they seem to throb for a couple of minutes and then go away?

I feel like I'm just being paranoid and noticing every little thing my body is feeling!

4 Replies

oldestnewest
  • If it were me I would see a doctor if only just for reassurance wishing you well

  • I have the same feeling too. I can feel it settling especially on my head and I thought I also feel a bit of lightheaded after that but I told the doc but doc don't seem to understand.

  • Green May, I felt pulsations when healing .

  • I took DVT + bilateral PE after a torn calf muscle. I too get blood fluttering in my leg, mostly in the thigh.

You may also like...